# SDR REXA201000072

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 14,095 hours, 11,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A "NOSE GEAR DISAGREE" ON TAKEOFF OUT OF KCLE, FIRST NOSE WHEEL STEERING CAME ON THEN "NOSE GEAR DISAGREE.  DIVERTED FROM MSP-DTW.  PERFORMED GEAR SWING IAW AMM 32-30-00.  OPC GOOD.  OK FOR SERVICE.
